# SDR P5CA2024092800043

- Difficulty date: October 2, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 51,960 hours, 7,651 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Chafed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU - LH COMPT DOOR FWD EDGE CHAFING WORN(  APU - LH COMPT DOOR FWD EDGE REPAIRED IAW SRM 52-40-01-2R-6 REV 43 DATE 20 JUN 2024. NO FURTHER DEFECTS NOTED )
